# SDR FDEA201205181884

- Difficulty date: May 18, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 146N1005
- Condition: Corroded
- Location: Bs 1260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME SUPPORT HAS 4 ATTACH BOLTS CORRODED AT STA 1260, STR 2R.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07, FIG 101, DETAIL II, SECTION AA ALLOWABLE DAMAGE 2.  REPAIRED FRAME SECTION FROM STRG 3RH TO 6LH IAW SRM 53-00-07, REPAIR 3 CATEGORY "B" MAJOR REPAIR.
